# SDR SWAA2013012511861

- Difficulty date: December 15, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE LOCATED AT BS 767 BETWEEN STR 19L AND STR 20L AFT CARGO COMPARTMENT.  REPLACED SHEAR TIE AND FASTENERS LOC BS 767 BETWEEN STR 19L TO STR 20L AFT CARGO COMPARTMENT IAW SRM B737-300 51-40-02 AND DRAWING 65-46549.
